RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1084–1086 (Mi de8794)  

Short Communications

On some properties of the generalized linearized Korteweg–de Vries equation

I. A. Gubanov

Voronezh State University

Full text: PDF file (324 kB)

English version:
Differential Equations, 1995, 31:6, 1015–1018

Bibliographic databases:
UDC: 517.956
Received: 10.03.1994

Citation: I. A. Gubanov, “On some properties of the generalized linearized Korteweg–de Vries equation”, Differ. Uravn., 31:6 (1995), 1084–1086; Differ. Equ., 31:6 (1995), 1015–1018

Citation in format AMSBIB
\Bibitem{Gub95}
\by I.~A.~Gubanov
\paper On some properties of the generalized linearized Korteweg--de Vries equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1084--1086
\mathnet{http://mi.mathnet.ru/de8794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383938}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 1015--1018


Linking options:
  • http://mi.mathnet.ru/eng/de8794
  • http://mi.mathnet.ru/eng/de/v31/i6/p1084

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019